MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).E1 initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a kinked and fracture occurred.The target lesion was located in the left anterior descending branch.A 6f long guidezilla ii was used for treatment.The surface of the guidezilla was not smooth.During the procedure, the device got kinked and fractured before reaching the lesion.The device was removed with complications reported.There were no patient complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).E1 initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that at 6,5cm, 27,4cm and 39,2cm distal from the collar, the shaft of the device was kinked.
 
Event or Problem Description
It was reported that a kinked and fracture occurred.The target lesion was located in the left anterior descending branch.A 6f long guidezilla ii was used for treatment.The surface of the guidezilla was not smooth.During the procedure, the device got kinked and fractured before reaching the lesion.The device was removed with complications reported.There were no patient complications reported, and the patient was stable post procedure.It was further reported that the 90% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.The device was pulled out directly from the patient without any additional intervention done.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23345643
Report Number2124215-2025-73317
Device Sequence Number13124695
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)270219(10)35887786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0035887786
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale
Patient Weight78 KG